# SDR AALA202309137384

- Difficulty date: September 10, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N321TG
- Make and model: Boeing 737823
- Aircraft serial: 68101
- Aircraft time: 190 hours, 81 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Part number: 632160643
- Part serial: 3553
- Condition: Faulted
- Location: Engine
- Part time: 190 hours, 81 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER BOTH ENGINE STARTED LEFT BLEED LIGHT ILLUMINATED ACCOMPANIED BY STRONG ODOR.REMOVED AND REPLACED PRESSURE REGULATING AND SHUT OFF VALVE (PRSOV) ON ENGINE NUMBER 1 PER AMM 36-11-04.
